Electron. J. Diff. Eqns., Vol. 2006(2006), No. 81, pp. 1-8.

Complex oscillation of entire solutions of higher-order linear differential equations

Ting-Bin Cao

In this paper, we investigate higher-order linear differential equations with entire coefficients of iterated order. We improve and extend a result of Belaidi and Hamouda by using the estimates for the logarithmic derivative of a transcendental meromorphic function due to Gundersen and the Winman-Valiron theory. We also consider the nonhomogeneous linear differential equations by using the basic method and some lemmas from the present and other three authors.

Submitted February 21, 2006. Published July 19, 2006.
Math Subject Classifications: 34M10, 30D35.
Key Words: Linear differential equation; meromorphic function; iterated order; iterated convergence exponent.

Show me the PDF file (226K), TEX file, and other files for this article.

Ting-Bin Cao
Department of Mathematics
Shandong University
Jinan, 250100, China
email: ctb97@163.com

Return to the EJDE web page